# SDR AALA960518

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6518363156
- Condition: Cracked
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK, THE RIGHT AND LEFT SIDES OF THE KEEL BEAM JUST AFT OF STA 873 WERE FOUND CRACKED.  THE CRACK IN THE LEFT BEAM RESULTED IN THE REMOVAL OF A 0.750 INCH LONG BY 0.380 INCH WIDE BY 0.195 INCH DEEP SECTION OF THE CHORD BELOW THE CRACKED FLANGE.  THE CRACKS WERE CONFINED TO THE UPPER FLANGE OF THE CHORD ONLY AND WERE REPAIRED PER 727 SB 727-53-0208, REF:  DL ERA 303000-14.  (X)
